• Decrease font size
  • Return font size to normal
  • Increase font size
U.S. Department of Health and Human Services

MAUDE Adverse Event Report: NIDEK MICROKERATOME LASER EXCIMER LASER DEVICE

  • Print
  • Share
  • E-mail
-
Super Search Devices@FDA
510(k) | DeNovo | Registration & Listing | Adverse Events | Recalls | PMA | HDE | Classification | Standards
CFR Title 21 | Radiation-Emitting Products | X-Ray Assembler | Medsun Reports | CLIA | TPLC
 

NIDEK MICROKERATOME LASER EXCIMER LASER DEVICE Back to Search Results
Event Type  Injury  
Event Description

I had a lasik surgery in 2005. I had -5. 75 in left eye. After that, for 2 years, i had a good vision and no pain but dryness. I had to put two drops of lubricating 4-5 times a day. But in 2008, when i put genteal lubricating drops, i got some allergy or infection in my eyes. I got it treated through putting "anti oxidants" -tetracycline hydrocloride- drops for some 5-6 days. But this created a tightening of ligaments, muscle spasms and constant pain in the nerves beneath my left eye. I could not now put lubricating drops, due to this besides having dryness. Putting drops would create additional pain in the nerves and stretch the nerves. Working on computers and travelling outside is still next to impossible. This has got me nightmares and totally hampered my confidence. The pain below the left eye has still not subsided. There is still consistent pain in muscle tissues and veins. It becomes too difficult to tolerate. I could not understand what the problem is? even in night time, i can feel the pressure-weight- in my veins and constant stretch of veins which causes me immense pain in sleeping. I change my lubricants and sometimes, i feel a little subsiding of the pain. But after continuing for some more time, it again emerges. The eyes are not red. I tried vitamin medicine for veins-. I felt better with it, but only for 3 days. Afterwards, it again re emerged. Also, i have now stopped all lubricants but the pain does not subside. When i work on computers, the pain increases a lot. That's why i have to compulsorily take betnesol-steroid. I had consulted ophthalmologists, neurologists, also conducted an mri but got no results. They say there is no problems in my eyes. I have started doing yoga-pranayam for 3 months but i get freshness-and no pain relief. I have stopped betnesol and all lubricants in my eyes. But now i have increased floaters in my left eye.

 
Search Alerts/Recalls

  New Search  |  Submit an Adverse Event Report

Brand NameMICROKERATOME LASER
Type of DeviceEXCIMER LASER DEVICE
Manufacturer (Section D)
NIDEK
JAPAN
MDR Report Key1570798
Report NumberMW5014177
Device Sequence Number1
Product CodeLZS
Report Source Voluntary
Reporter Occupation Patient
Type of Report Initial
Report Date 12/25/2009
1 Device Was Involved in the Event
1 Patient Was Involved in the Event
Date FDA Received12/25/2009
Is This An Adverse Event Report? Yes
Is This A Product Problem Report? Yes
Device Operator Health Professional
Was Device Available For Evaluation? No
Is The Reporter A Health Professional? No

Patient TREATMENT DATA
Date Received: 12/25/2009 Patient Sequence Number: 1
-
-